# SDR SWAA2022032987674

- Difficulty date: March 25, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N7860A
- Make and model: Boeing 737*
- Aircraft serial: 29362
- Aircraft time: 46,420 hours, 32,085 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Aft Center Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CENTER AISLE EMERGENCY LIGHT INOP / [01] REMOVED AND REPLACED LAMP; OPS CHK GOOD IAW AMM 33-51-03.
